# SDR SWAA062411

- Difficulty date: July 12, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 72,526 hours, 48,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Bs 500 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED THRU CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 500, STR 10R.  REPAIRED SKIN PER SWA EA.
